# SDR SWAA2022081131922

- Difficulty date: July 21, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 867 LBL 10' BRACKET APPEARED CRACKED / [01] REMOVED AND REPLACED BRACKET AT AFT CARGO COMP STA.867 LBL 10' REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED AND INSPECTED STEP#1.
